# SDR C77A20130327032

- Difficulty date: March 23, 2013
- Submitted: March 27, 2013
- Operation: Air carrier
- Aircraft: N746CZ
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000180
- Aircraft time: 12,959 hours, 11,563 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Zone 600
- Part time: 12,959 hours, 11,563 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING SB 170-57-0038, FOUND LT WING STUB AT CENTRAL FUSELAGE II PRESS BLKHD TO WING SPAR III FASTENER HOLE SHOWS CRACK INDICATIONS  X= 15814.  OVERSIZED THE FASTENER HOLE BY REAMING FROM .311" TO .339" TO REMOVE CRACKS.  INSTALLED BUSHING IAW SB 170-57-0038 ON WO 693815-173 IAW ETD 2013-170-004404 AND COMPASS EO E17X-57MA-004.1 REV IR WO 709338.
